Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    571

Post Accutane Breakouts

xxoliz

298 views

I been on Accutane for 6 months, 40mg a day ( im very petite). My skin was clear and flawless for about 4 months until 2 weeks ago when i started to develop little flesh colored comdones. It started as one or two little bumps but now they have seemed to increase aroud my mouth and nose. Ironically, I was days away from my period too. I was just wondering if anyone has experienced a "hormonal" flare up post accutane, and if yes, did it clear up and all? I am very nervous about my acne coming back.



1 Comment


Recommended Comments

Get to your dermatologist right away and get some other medications. spiro is good plus an antibiotic. I think if you are proactive you can nip this in the bud. I know I don't have the exact answer you are asking for since I have never been on accutane but don't just let this breakout happen. Fight it!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×